# SDR CA061219003

- Difficulty date: November 22, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 54,046 hours
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Disc
- Condition: Detached
- Location: Brake Assy
- Component: Brake Assy
- Component part number: 211473
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TOWING AIRCRAFT TO LINE IT WAS REPORTED THAT NR 1 BRAKE WAS TRYING TO LOCK UP. UPON REMOVAL OF BRAKE ASSEMBLY THE DISC RING WAS FOUND DETACHED FROM THE ASSEMBLY. A RIVET WAS FOUND SHEARED AND THE DISC RING CAME APART.  FURTHER TO FOLLOW AFTER STRIP REPORT IS RECEIVED FROM OVERHAUL FACILITY. (TC NR 20061219003)
